# SDR IPXA11569819

- Difficulty date: October 5, 2011
- Submitted: October 21, 2011
- Operation: Air carrier
- Aircraft: N433UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25464
- Aircraft time: 19,903 hours, 13,939 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146N524022
- Condition: Corroded
- Location: Bs 1715 Lbl 22.5
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-CK AFT CABIN FLOOR DECK PLATE LOWER SIDE L-ANGLE AT BS 1715 LBL 22.5 CORRODED.     FABRICATED AND REPLACED ANGLE AND NUTPLATE STRIP IAW DWG 146N5240 AND GMM 09-10.
